# SDR DALA2021072304154

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,269 hours, 36,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OF THE OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCR REPLACED THE AFT CARGO EMERGENCY BATTERY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7336449)
